MathSciNet Relay Station
MathSciNet bibliographic data
MR1354563 (96h:34034) 34B15 (34A40 34A45 34B27)
Cabada, Alberto The method of lower and upper solutions for third-order periodic boundary value problems. J. Math. Anal. Appl. 195 (1995), no. 2, 568–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement